# SDR 9624159957

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Severed
- Location: Bs 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND LONGERON 30 CRACKED COMPLETELY THROUGH AT FS 531.  REPAIRED LONGERON (P/N 5920319-504) PER EA 99-111743.
